# SDR USAA040272

- Difficulty date: June 2, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347112420000
- Part serial: 16211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND WEB CORRODED 2.2 INCHES BY 1.7 INCHES BY .45 INCH AND 1.4 INCH BY 1.65 INCH BY .04 INCH, MAIN DECK FLOOR WEB AFT LEFT CORNER FRAME 69-70, Y1192-Y1292.  REMOVED AND REPLACED WEB PER SRM 53-41-17.  CORROSION LEVEL 2, TASK NR JA-260-53500.  (M)
